Sets of integers with pairwise common divisor and a factor from a specified set of primes

Ahlswede R, Khachatrian LH (1996)
ACTA ARITHMETICA 75(3): 259-276.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Autor/in
;
Erscheinungsjahr
1996
Zeitschriftentitel
ACTA ARITHMETICA
Band
75
Ausgabe
3
Seite(n)
259-276
ISSN
0065-1036
Page URI
https://pub.uni-bielefeld.de/record/1639022

Zitieren

Ahlswede R, Khachatrian LH. Sets of integers with pairwise common divisor and a factor from a specified set of primes. ACTA ARITHMETICA. 1996;75(3):259-276.
Ahlswede, R., & Khachatrian, L. H. (1996). Sets of integers with pairwise common divisor and a factor from a specified set of primes. ACTA ARITHMETICA, 75(3), 259-276.
Ahlswede, R., and Khachatrian, L. H. (1996). Sets of integers with pairwise common divisor and a factor from a specified set of primes. ACTA ARITHMETICA 75, 259-276.
Ahlswede, R., & Khachatrian, L.H., 1996. Sets of integers with pairwise common divisor and a factor from a specified set of primes. ACTA ARITHMETICA, 75(3), p 259-276.
R. Ahlswede and L.H. Khachatrian, “Sets of integers with pairwise common divisor and a factor from a specified set of primes”, ACTA ARITHMETICA, vol. 75, 1996, pp. 259-276.
Ahlswede, R., Khachatrian, L.H.: Sets of integers with pairwise common divisor and a factor from a specified set of primes. ACTA ARITHMETICA. 75, 259-276 (1996).
Ahlswede, Rudolf, and Khachatrian, Levon H. “Sets of integers with pairwise common divisor and a factor from a specified set of primes”. ACTA ARITHMETICA 75.3 (1996): 259-276.